# SDR MALA020625

- Difficulty date: October 20, 2002
- Submitted: October 29, 2002
- Operation: Air carrier
- Aircraft: N369PX
- Make and model: Saab 340B
- Aircraft serial: 340B295
- Aircraft time: 25,398 hours, 20,705 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 6Y/4Y INSPECTION IN CWA, MAINTENANCE FOUND LEFT FLAP REAR SPAR CRACKED AT STA 142.  MAINTENANCE COMPLETED REPAIR IAW EO NR S57007.
